Functiones et Approximatio Commentarii Mathematici

On spectral large sieve inequalities

Matti Jutila

Full-text: Open access

Abstract

The spectral large sieve inequality due to H. Iwaniec, that is an estimate for the mean square over a spectral interval of a linear form in the Fourier coefficients of Maass wave forms is reported by use of a formula of Y. Motohashi and the “hybrid” large sieve inequality. Then the result is generalized to the case, where the coefficients of the linear form may depend on the respective eigenvalue of the hyperbolic Laplacian, and also on a well-spaced set of points.

Note

Dedicated to Włodzimierz Staś on the occasion of his 75th birthday

Article information

Source
Funct. Approx. Comment. Math., Volume 28 (2000), 7-18.

Dates
First available in Project Euclid: 29 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.facm/1538186680

Digital Object Identifier
doi:10.7169/facm/1538186680

Mathematical Reviews number (MathSciNet)
MR1823989

Zentralblatt MATH identifier
1007.11027

Subjects
Primary: llF30
Secondary: l1F72

Keywords
spectral theory large sieve

Citation

Jutila, Matti. On spectral large sieve inequalities. Funct. Approx. Comment. Math. 28 (2000), 7--18. doi:10.7169/facm/1538186680. https://projecteuclid.org/euclid.facm/1538186680


Export citation